# SDR ASOA97067

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120236
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBOUND DFW-ICT, EXPERIENCED FLAP CONTROL FAULT.  RAN CHECKLIST WITHOUT SUCCESS.  AFTER CONSULTING WITH FLT CONTROL, AGREED TO CONTINUE TO ICT.  CREW DECLARED AN EMERGENCY AND PERFORMED A ZERO-FLAP LANDING WITHOUT FURTHER INCIDENT.  DFW MECHANIC WAS DISPATCHED AND CLEANED THE INBOARD FLAP CONNECTORS AND OPERATED THE FLAPS SEVERAL TIMES WITH NO DISCREPANCIES NOTED.  THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
